On compact conformally flat 4-manifolds

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove a certain gap theorem concerning the Yamabe invariants for compact conformally flat 4-manifolds with positive Euler numbers.

Original languageEnglish
Pages (from-to)299-304
Number of pages6
JournalTohoku Mathematical Journal
Volume44
Issue number2
DOIs
Publication statusPublished - 1992
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On compact conformally flat 4-manifolds'. Together they form a unique fingerprint.

  • Cite this